# SDR G41A2023FA0000303

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N212JA
- Make and model: Lear 60LEAR
- Aircraft serial: 60010
- Aircraft time: 9,370 hours, 6,328 cycles
- Engine: Pwa PW305A
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON 6/3/2023, N212JA DEPARTED KELP EMPTY FLYING TO KFST. WHILE PASSING THROUGH 31,000 FT, THE GEAR WARNING/STALL WARNING HORN CAME ON. THE CREW PULLED ASSOCIATED CIRCUIT BREAKERS TO TROUBLE SHOOT & SILENCE THE HORN. KNOWING THE AIRCRAFT WAS NOT IN A STALL AND GEAR, FLAPS AND THROTTLES WERE CORRECT. THE CREW COULD NOT SILENCE THE HORN AND THEY ELECTED TO RETURN TO KELP. ATI MAINTENANCE COMPLETED A STALL WANING FUNCTIONAL TEST ON THE GROUND AND ALL INDICATIONS FOUND TO BE WITHIN LIMITS. THE AIRCRAFT WAS PLACED ON JACKS WITH THE GEAR RETRACTED AND THE AIRCRAFT RUN UP TO 31,000 WITH THE PITOT STATIC TEST SET, TRYING TO DUPLICATE THE SAME SCENARIO. THE WARNING HORNS DID NOT SOUND OFF. ALTITUDES, SPEEDS AND GEAR EXTENDED/RETRACTED WITH NO AURAL WARNINGS. A TEST FLIGHT WAS COMPLETED UP TO 350 ON  6/6/2023 WITH NO ABNORMAL INDICATIONS. THE AIRCRAFT WAS RETURNED TO SERVICE.
